Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Can Tegratol causes weight gain and tiredness. On BP medicine and Synthroid. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 567 Questions
Question
I AM WONDERING IF TEGRATOL CAN CAUSE WEIGHT GAIN AND EXTREME TIREDNESS.
I AM ALSO ON SEVERAL BLOOD PRESSURE MEDICATIONS ALONG WITH 188 MG OF SYNTHROID AND A FLUID PILL.
Posted Sun, 22 Sep 2013 in Brain and Spine
 
 
Answered by Dr. Jay Patel 43 minutes later
Brief Answer:
No tegratol do not cause weight gain or tiredness

Detailed Answer:
Hi,

I am dr XXXXXXX and I will try my level best to address your concern.

TEGRATOL contains Carbamazepine which is active ingredient and it do not cause weight gain or tiredness.


The low energy and extreme tiredness is a side effect from SYNTHROID.

Thanks for the query. Please feel free to contact me in case of further concerns.
Dr XXXXXXX XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor